MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722LNAS
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pump received with intermittent button response due to corroded keypad traces.No button error alarm during testing.No unlocked j2/lcd keypad connector.Perform brush cleaning with the isopropyl alcohol and cleaning up all corrosion on the keypad.Pump passed displacement test and self test.Pump history download using thds was successful.However, a47 alarms found on the history file which caused corrupted data.Unable to confirm the reported event date due to the corrupted data.A47 alarms are due to the pump not having power for a long period of time.The following were noted during visual inspection: cracked belt clip slot and cracked reservoir tube lip.The test p-cap/reservoir does lock into place.No button error alarm during testing.However, intermittent button response was confirmed due to corroded keypad traces.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported to medtronic minimed that the customer experienced button error.The customer reported no adverse event.The event involved product(s) mmt-722lnas.Troubleshooting was not performed.No harm requiring medical intervention was reported.Customer discontinued use of the insulin pump.Mmt-722lnas was requested and customer responded the device was returned.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer Contact
lusine boyadzhyan
18000 devonshire st.
northridge, CA 91325
MDR Report Key22044965
Report Number2032227-2025-177339
Device Sequence Number8880713
Product Code OYC
UDI-Device Identifier00613994409553
UDI-Public(01)00613994409553
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722LNAS
Device Catalogue NumberMMT-722LNAS
Device Lot NumberA000114695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight86 KG